# SDR O2GA2019020188901

- Difficulty date: January 21, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N889UP
- Make and model: Beech B300
- Aircraft serial: FL1128
- Aircraft time: 686 hours, 592 cycles
- Engine: Pwa PT6A60A
- Engine time: 686 hours, 592 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 101096002613
- Condition: Bent
- Location: Propeller
- Component: Engine, Pwc, PT6A60A
- Component part number: 310270001
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER POST FLIGHT NOTED ALL 4 RIGHT PROPELLER BLADES TIPS BENT. CREW WRITE UP STATES UPON LANDING RIGHT PROP STRUCK RUNWAY. THE RIGHT ENGINE AND PROPELLER WERE REPLACED. AIRCRAFT WAS RETURNED TO SERVICE.
